# SDR CALA2012031900198

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 42,626 hours, 14,112 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX674439
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 22,523 hours, 7,664 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE NR 1 "ONE" ENGINE HYD LOW PRESS, LOSS OF SYSTEM FLUID TO 18 %.  T/S PER FIM 29-30-00-810-812, FOUND 1 ENG EDP CASE DRAIN QUICK DISCONNECT NOT CONNECTED, CONNECTED QUICK DISCONNECT, R&R''D HYD PUMP & PRESSURE, SUPPLY AND CASE DRAIN HOSES PER MM 29-11-1 1, CHANGED "A" SYSTEM FILTERS: EDP & EMDP CASE DRAIN, PRESS MODULE, RETURN, ACOUSTIC, & PTU, FLUSHED "A" SYSTEM (CONTINUED) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1527190  SN OFF 04439 PUMP, HYD ENG D OFF 29-2910-9-0003 4439 ON 29-2910-9-0003 3817 PER MM 29-11-00-170-801, REF N/R'S 4346812 AND 4346813 FOR DIPS ON FILTERS, SERVICED HYD FLUID, LEAK AND OPS CHECKS GOOD.
